Hey- thanks for writing back!
First, when I first went on the Celexa (see below) I had already been on zoloft off and on previously, but this was much worse (feb. 2005) and I was immediately put on Celexa and told not to go anywhere by my psych. dr. via the phone. (See below about the vivid visions.)
Second, I have looked up definitions of bi-polar online the last few days but I'm not sure what place you're referring to in your post.
I did have a psych. dr. but since I haven't seen anyone there for a year and a half or so, they said I'd have to be seen as a new patient.
I was moved up in my Celexa by my primary doctor just recently and actually it was she who prescribed the original dose because of how my insurance worked at that time- but she talked with my psych. dr. about the whole episode I'd had that day. (Vivid visiions in my head of maiming people everywhere I went. It was quite disturbing. I was pretty detatched from the world.) Now I guess I could see my regular psych. but she is SOOO difficult to see and in fact, I heard she is specializing in children, so I'd have to go to that office and find a NEW doctor and who knows how long the wait would be.
I have wondered for years if I'm not bi-polar. I read the symptoms and it seems like me. Off and on I will wonder with the way I act too and I just brush it aside.
This is what I wrote in an email last night. Keep in mind I was tired as it was quite late (1 a.m.) and I always feel better in the morning but this is the way I feel lately...
I can't sleep again. I feel all geared up I guess.
Agitated. Shaky. Brain doesn't work right. Going too
fast. like nothing will keep my attention and I need
more of it to work. Its the same as what I sort of
described to you yesterday I guess. I just had a
thought that maybe its a reaction to them doubling my
brain drugs. I was remembering that when I first went
on it I felt weird and detached like this. Racing
thoughts and unstable emotions. Damn brain drugs. But
anyway- that maybe means i'm not cuckoo- just chemical
pills doing this to me. The ones you said not to
take?! Phooey! (Phooey at having taken them.) This is
driving me nuts because my brain is on overdrive and
think too much and its all about nothing and
everything and good god I already have a tendancy to
over think everything. lol I couldn't do my judo
correctly this morning. Kept missing "files" on throws
I've done umpteen times before. (As in... what to do
next... oops! I have no idea!) Last one to catch on to
what we were doing that was new. I feel like I gotta
do EVERYthing and NOW and run around screaming and
wander the neighborhood at night... BLECH! I am
feeling mostly A-ttached at the moment, so I think
I'll rather stay inside- thank god!- but ...
Maybe Nemo [the kitten] will come snuggle with me. I just gotta
get some sleep. I'm thinking maybe that's what's been
giving me the vivid dreams, as well, when I finally do
crash. Then I'm up phoning men at 8 a.m. to join me
for coffee... ;-P
I gotta stop this racing thoughts- racing trying to
figure the world out in a moment and writing long
emails that say everything and yet nothing at the same
I feel like nothing will settle my mind. Not something
new on tv, not something old on tv, not a familiar
DVD. Maybe reading a book would.
I know this sounds insane but I am not insane. Just on
brain drugs. I suppose I will have to phone and talk
to someone about this as a side effect/reaction. I am
not sure where that lies metaphysically. I just want
a hug from you and I know that what I REALLY need is
sleep because that's probably half the problem at this
This is at least a comfort to think that maybe its
these drugs and not ME that's making me feel so awful.